# SDR 2007UALA00145

- Difficulty date: January 20, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 48,104 hours, 17,728 cycles
- Engine: Pwa PW2037
- Engine time: 53,897 hours, 19,888 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF OIL PRESSURE AND OIL QUANTITY IN NR 1 ENGINE.  ENGINE WIND-MILLED FOR 15 TO 20 MINUTES, NOTED THAT N2 WAS TURNING (ABOUT 17%) DURING WIND MILL.  FOUND OIL IN TAIL PIPE.  REPLACED NR 1 ENG.  NO FAULTS ON ENGINE RUN.
